Journal article icon

Journal article

Cosmological perturbations in brane-world theories: Formalism

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevD.62.123515

Authors


van de Bruck, C More by this author
Brandenberger, RH More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Journal:
PHYSICAL REVIEW D
Volume:
62
Issue:
12
Publication date:
2000-12-15
DOI:
EISSN:
1089-4918
ISSN:
0556-2821
URN:
uuid:286b009e-8270-4651-8735-8b54609f259f
Source identifiers:
22184
Local pid:
pubs:22184

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP